Alert archive / Nebraska / Tornado Warnings in 2009

Tornado Warning 16, NWS Hastings, NE

June 17, 2009Buffalo County, Sherman County, Nebraska

NWS Hastings, NE issued this tornado warning at Jun 17, 2009, 8:18 PM CDT for Buffalo County, Sherman County, Nebraska. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2009, 8:18 PM CDT (01:18 UTC)
Expired
Jun 17, 2009, 8:45 PM CDT
In force
27 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

Counties Buffalo County, NE, Sherman County, NE

The radar

The Grand Island radar (KUEX), 103 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 8:31 PM CDTHAIL 0.88Litchfield, NENICKEL HAIL AND 40 MPH WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:52 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1415 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 180118
TORGID
NEC019-163-180145-
/O.NEW.KGID.TO.W.0016.090618T0118Z-090618T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
818 PM CDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHERN SHERMAN COUNTY IN CENTRAL NEBRASKA...

* UNTIL 845 PM CDT

* AT 816 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED 7 MILES SOUTHWEST OF LITCHFIELD...OR 29
  MILES NORTH OF KEARNEY...AND MOVING EAST AT 30 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  LITCHFIELD AROUND 825 PM CDT.
  HAZARD AROUND 835 PM CDT.
  RAVENNA...POOLE AND ROCKVILLE AROUND 845 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4118 9880 4095 9883 4102 9939 4105 9939
      4105 9921 4116 9921 4119 9920
TIME...MOT...LOC 0117Z 276DEG 27KT 4110 9926

$$
JCB
1 follow-up statement
000 
WWUS53 KGID 180130
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
830 PM CDT WED JUN 17 2009

NEC019-163-180145-
/O.CON.KGID.TO.W.0016.000000T0000Z-090618T0145Z/
SHERMAN NE-BUFFALO NE-
830 PM CDT WED JUN 17 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
BUFFALO AND SOUTHERN SHERMAN COUNTIES...

AT 830 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR HAZARD...OR ABOUT 27
MILES NORTH OF KEARNEY...MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  HAZARD AROUND 835 PM CDT.
  RAVENNA...POOLE AND ROCKVILLE AROUND 845 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

&&

LAT...LON 4118 9880 4095 9883 4100 9923 4105 9922
      4105 9921 4116 9921 4119 9920
TIME...MOT...LOC 0130Z 276DEG 27KT 4109 9914

$$
JCB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 17, 6:16 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 17, 6:16 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
616 PM CDT WED JUN 17 2009

.AVIATION...00Z TAF. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS
EVENING AND RAPIDLY BECOME SEVERE. THE POTENTIAL FOR A SEVERE
STORM TO IMPACT KGRI DOES EXIST. THUNDERSTORM CHCS DECREASE IN THE
PREDAWN HOURS. ONCE THE STORMS PASS THROUGH...VFR CONDITIONS ARE
EXPECTED ON THURSDAY.

&&

.PREV DISCUSSION... /ISSUED 241 PM CDT WED JUN 17 2009/

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT.  FOCUS IS ON SEVERE
WEATHER TONIGHT.  SURFACE WARM FRONTAL BOUNDARY WAS ORIENTED NEAR
THE NEBRASKA AND KANSAS STATELINE.  SEVERE PARAMETERS ALL ARE
FAVORABLE FOR ORGANIZED STORMS THIS AFTERNOON AND EVENING.  CAP HAS
ESSENTIALLY ERODED ALONG THE FRONT AND LAPS DATA INDICATE SURFACE
BASED CAPES ON THE ORDER OF 4500 J/KG.  DEEP LAYER SHEAR IS ALSO
IMPRESSIVE AT 40 TO 50KTS.  MOISTURE HAS POOLED ALONG THE BOUNDARY
WITH DPS IN THE LOW TO MID 70S...LEADING TO AN AXIS OF LOWER LCL
HEIGHTS.

THE FRONTAL BOUNDARY WILL BE THE FOCUS FOR CONVECTION DURING THE
NEXT SEVERAL HOURS.  STORMS WILL RAPIDLY BECOME SEVERE AND BE
CAPABLE OF PRODUCING BASEBALL HAIL...DAMAGING WINDS...TORNADOES AND
HEAVY RAINFALL IN EXCESS OF TWO INCHES.  MODELS ARE FAIRLY AGREEABLE
THAT THE EASTERN NEB CONVECTION WILL CONTINUE TO TREK
EASTWARD...WITH A NEW ROUND OF STORMS DEVELOPING ROUGHLY 22Z TO 00Z
ACROSS SOUTHWEST/SOUTHERN NEBRASKA AND WE WILL SEE HOW THIS NEXT
ROUND UNFOLDS IN THE NEXT SEVERAL HOURS.

THE LOWLEVEL JET INCREASES TO AROUND 50KTS OVERNIGHT AND CONVECTION
SHOULD SUSTAIN/ORGANIZE AND ROLL EASTWARD DURING THE NOCTURNAL
HOURS.

THEN ON THURSDAY...BOUNDARIES LINGER IN THE MORNING THEN MAY LIFT
NORTH DURING THE AFTERNOON WHILE A COOL FRONT APPROACHES FROM THE
WEST IN THE AFTERNOON/EVENING.  THE FRONT PUSHES SOUTHEAST THURSDAY
NIGHT BRINGING ANOTHER CHC FOR STORMS.

LONG TERM...WILL KEEP THIS SHORT DUE TO EXPECTED SEVERE WEATHER.
SUNRISE FRIDAY THROUGH WEDNESDAY. CONCERN REVOLVES AROUND TEMPS AND
PRECIP AS RIDGE KEEPS TRYING TO BUILD INTO THE PLAINS WHILE WEST
COAST TROUGH KEEPS IT FROM BUILDING TOO FAR NORTH. A FEW DAYS AGO IT
LOOKED LIKE THE RIDGE WOULD BUILD IN AND WE WOULD BE HOT AND
PRIMARILY DRY. AS IN YEARS PAST...IT NOW LOOKS LIKE THIS MAY NOT
OCCUR AS DISTURBANCES ROTATING AROUND WEST COAST TROUGH MAY WORK
INTO THE AREA DURING THE PERIOD.  AS FAR AS TEMPS...WILL STILL BE
PLENTY WARM WITH SOME DAYS IN THE 80S AND OTHERS IN THE 90S.

COULD PROBABLY GO WITH OVERNIGHT POPS IN EVERY PERIOD...BUT FOR NOW
WILL INCLUDE IN THE FIRST PART OF THE EXTENDED AND MONITOR OVER NEXT
FEW DAYS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 17, 5:05 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
505 PM CDT WED JUN 17 2009

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
181200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
505 PM CDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL DEVELOP DURING THE EVENING AND RAPIDLY BECOME
SEVERE.  THE STORMS WILL BE CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...DAMAGING WINDS IN EXCESS OF 70 MPH AND ISOLATED
TORNADOES...ESPECIALLY IN THE VICINITY OF A WARM FRONTAL BOUNDARY
LIFTING NORTH INTO NEBRASKA. TORRENTIAL RAINFALL IN EXCESS OF TWO
INCHES IS POSSIBLE...WHICH MAY LEAD TO FLOODING PROBLEMS.

THE STRONGEST STORMS ARE EXPECTED ACROSS SOUTH CENTRAL NEBRASKA
AND IN PHILLIPS....SMITH AND JEWELL COUNTIES IN NORTH CENTRAL
KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA
ON THURSDAY...ESPECIALLY DURING THE EVENING AND OVERNIGHT HOURS.
THERE IS A POSSIBILITY A FEW STORMS MAY BECOME SEVERE...WITH
QUARTER SIZE HAIL AND DAMAGING WINDS NEAR 60 MPH THE PRIMARY
HAZARDS.

ADDITIONAL CHANCES FOR THUNDERSTORMS EXIST INTERMITTENTLY FROM
FRIDAY THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

&&

MA BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS FRIDAY
NIGHT INTO SATURDAY AS ANOTHER TROUGH MOVES THROUGH THE AREA.

&&
.DISCUSSION...A TROUGH OF LOW PRESSURE IS MOVING ACROSS NORTHERN
ARIZONA THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS STRETCH
FROM NEAR CONGRESS TO PRESCOTT TO FLAGSTAFF TO KAYENTA. SOME OF
THESE STORMS CONTAIN HEAVY RAIN. MINOR FLOODING HAS BEEN REPORTED
NEAR PAGE.

THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DECREASE
OVERNIGHT AS PART OF THE TROUGH PULLS NORTHEAST OF ARIZONA. THE
SOUTHERN PORTION OF THE TROUGH IS FORECAST TO CUTOFF OVER OR WEST OF
NORTHERN BAJA ON THURSDAY. ENOUGH MID LEVEL MOISTURE AND INSTABILITY
IS EXPECTED TO REMAIN OVER AREAS ALONG AND SOUTH OF THE RIM FROM
FLAGSTAFF EASTWARD FOR A SLIGHT CHANCE OF THUNDERSTORMS.

THE CUTOFF LOW IS EXPECTED TO BEGIN MOVING NORTHWARD LATE FRIDAY.
THE CHANCE OF STORMS WILL INCREASE FRIDAY AFTERNOON MAINLY FROM
FLAGSTAFF SOUTHWARD. AS THE LOW MOVES ACROSS ARIZONA FRIDAY NIGHT
THROUGH SATURDAY...THERE WILL BE SCATTERED SHOWERS AND
THUNDERSTORMS. INCREASING INSTABILITY AND SHEAR MAY ALSO LEAD TO
SOME STRONG STORMS...PRODUCING HAIL AND GUSTY WINDS.

THE LOW IS EXPECTED TO MOVE NORTHEAST OF ARIZONA ON SUNDAY WITH THE
CHANCE OF PRECIPITATION DECREASING THROUGH THE DAY. A DRIER AND
WARMER SOUTHWEST FLOW IS EXPECTED TO DEVELOP OVER ARIZONA ON MONDAY.

HIGH PRESSURE BUILDING OVER TEXAS MAY PUSH ENOUGH MOISTURE OVER
EASTERN SECTIONS OF NORTHERN ARIZONA BY TUESDAY FOR A FEW SHOWERS
AND THUNDERSTORMS. THIS MOISTURE MAY PUSH ACROSS THE WESTERN
MOGOLLON RIM BY WEDNESDAY.

&&

.AVIATION...FOR THE 00Z PACKAGE...A WEAK TROUGH OF LOW PRESSURE WILL
BRING ISOLD-SCT SHRA/TSRA WITH LCL MVFR IN THE STRONGER STORMS. SOME
STORMS MAY PRODUCE SFC WIND GUSTS IN EXCESS OF 35KTS. CONVECTION
DIMINISHING AFT 03Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...A TROUGH OF LOW PRESSURE WILL LINGER WEST OF THE
AREA THURSDAY AND FRIDAY. EXPECT VARIABLE MID AND HIGH LEVEL CLOUDS
WITH A CHANCE OF SHOWERS. MINIMUM RELATIVE HUMIDITIES WILL FALL
BELOW 15 PERCENT FOR ELEVATIONS BELOW 6000 FEET.

SATURDAY THROUGH MONDAY...A SWITCH TO A MORE SOUTHERLY FLOW WILL
INCREASE MOISTURE AND CHANCES FOR SHOWERS AND THUNDERSTORMS...WITH
THE BEST CHANCE ARRIVING ON SATURDAY. TEMPERATURES SHOULD RETURN TO
NEAR SEASONABLE LEVELS BY MONDAY WITH DIMINISHING CHANCES OF SHOWERS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC.....................MAS
AVIATION/FIRE WEATHER......DB

VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER
INFORMATION.

In the hours before

Local storm report, Jun 17, 7:42 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
742 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             8 SW CAIRO              40.92N 98.72W
06/17/2009  E1.00 INCH       HALL               NE   EMERGENCY MNGR

&&

FAY
Local storm report, Jun 17, 7:55 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
755 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             7 N LOUP CITY           41.38N 98.97W
06/17/2009  E1.50 INCH       SHERMAN            NE   PUBLIC

            QUARTER TO PING PONG SIZE HAIL.

&&

PFANNKUCH
Local storm report, Jun 17, 8:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
805 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     FUNNEL CLOUD     3 N WOOD RIVER          40.87N 98.60W
06/17/2009                   HALL               NE   EMERGENCY MNGR

&&

FAY
Local storm report, Jun 17, 8:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
806 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     FUNNEL CLOUD     ALDA                    40.86N 98.47W
06/17/2009                   HALL               NE   TRAINED SPOTTER

&&

FAY
Special weather statement, Jun 17, 8:12 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
812 PM CDT WED JUN 17 2009

NEZ046-180145-
SHERMAN-
812 PM CDT WED JUN 17 2009

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  CENTRAL SHERMAN COUNTY IN CENTRAL NEBRASKA

AT 811 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF MASON CITY...OR 33 MILES
NORTH OF KEARNEY...AND MOVING EAST AT 25 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  LITCHFIELD BY 825 PM CDT
  HAZARD BY 835 PM CDT
  LOUP CITY BY 845 PM CDT

GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH ARE
EXPECTED WITH THIS STORM. FUNNEL CLOUDS HAVE BEEN REPORTED WITH THIS
STORM AS WELL.

PEOPLE IN CENTRAL SHERMAN COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO
THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.

LAT...LON 4109 9886 4107 9921 4135 9920 4137 9891
TIME...MOT...LOC 0112Z 262DEG 20KT 4116 9925

PFANNKUCH
Local storm report, Jun 17, 8:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
815 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     FUNNEL CLOUD     2 NW ALDA               40.89N 98.50W
06/17/2009                   HALL               NE   EMERGENCY MNGR

&&

FAY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:08 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley52 min
Jun 17, 7:21 PM CDTTornado WarningGIDBuffalo, Hall24 min
Jun 17, 7:43 PM CDTSevere Thunderstorm WarningGIDHall47 min
Jun 17, 7:55 PM CDTTornado WarningGIDHall35 min
Jun 17, 8:07 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Merrick38 min
Jun 17, 8:09 PM CDTTornado WarningGIDHall36 min
Jun 17, 8:12 PM CDTSpecial Weather StatementGIDSherman33 min
Jun 17, 8:28 PM CDTSevere Thunderstorm WarningGIDSherman47 min
Jun 17, 8:42 PM CDTTornado WarningGIDHall, Hamilton, Merrick33 min
Jun 17, 8:46 PM CDTSevere Thunderstorm Warning EmergencyGIDHall, Hamilton, Merrick44 min
Jun 17, 8:46 PM CDTTornado WarningGIDSherman29 min
Jun 17, 8:48 PM CDTSevere Thunderstorm WarningGIDHamilton, York42 min
Jun 17, 8:55 PM CDTSevere Thunderstorm WarningGIDHamilton50 min
Jun 17, 8:58 PM CDTTornado Warning EmergencyGIDHamilton32 min
Jun 17, 9:22 PM CDTTornado Warning EmergencyGIDHamilton23 min
Jun 17, 9:28 PM CDTSpecial Weather StatementGIDHoward32 min
Jun 17, 9:29 PM CDTSevere Thunderstorm WarningGIDHamilton, York35 min
Jun 17, 10:01 PM CDTSevere Thunderstorm WarningGIDYork44 min

Nearby

Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.